MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KP; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KP; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KP
Medical Device Problem Codes Mechanical Problem (1384); Connection Problem (2900); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer¿s mother reported via phone call that customer experienced hyperglycemia and reservoir did not able to lock in place when inserted into insulin pump.The customer blood glucose level was 461 mg/dl.Customer stated that the insulin pump was not rewound and the clear ring was broken off.Customer declined to troubleshoot and they took care of high blood glucose.It was unknown that if the insulin pump was in auto mode at the time of the incident.The insulin pump will returned for analysis.
 
Additional Manufacturer Narrative
Device received with missing retainer ring and reservoir tube lip o-ring.Device received with partially broken off piece at the reservoir tube lip.Unable to perform displacement test, occlusion test and p-cap or reservoir will not lock properly due to missing retainer.Device passed rewind, prime or seating, basic occlusion and force sensor test.No rewind anomaly noted during testing.
 
Additional Manufacturer Narrative
This report is part of a retrospective review and remediation efforts in response to a warning letter.Updated h9: z-0956-2020.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
670G INSULIN PUMP MMT-1780KP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer Contact
gerwin de graaff
ceiba norte ind. park #50 road
juncos 00777--386
8185464805
MDR Report Key10138758
Report Number2032227-2020-128793
Device Sequence Number19368685
Product Code OZP
UDI-Device Identifier00763000173043
UDI-Public(01)00763000173043
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1780KP
Device Catalogue NumberMMT-1780KP
Device Lot NumberHG3FTG8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer07/01/2020
10/14/2019
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/02/2020
05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0956-2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED SET; FRN-UNK-RSVR,UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age14 YR
Patient SexMale
Patient Weight46 KG